# SDR 9623473229

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE EMERGENCY EXIT LIGHTS AT DOORS 1L AND 1R WOULD NOT ILLUMINATE WITH ANY SWITCH CONFIGURATION.  MAINTENANCE TEST FAULTED THE FORWARD LEFT EPSU.  REPLACED BATTERY PACK.  OPERATIONAL CHECK OK.
